# SDR YENA2018100560495

- Difficulty date: May 26, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 46,124 hours, 16,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LOWER SILL AT LEVEL FR68 AND STR23R AT AFT GALLEY AREA (1EA); REF. NRC-2018-159125 W/O 909857. REPLACED LOWER SILL AT LEVEL STR23R BTW FR66 TO FR68 AFT GALLEY AREA (1 EA) IAW SRM 51-72-11 AND DRAWINGS D53480505, D53470150
